# SDR 2005UALA00838

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 53,904 hours, 31,451 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Below Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FWD AND BELOW DOOR 2L.
